# SDR USAA951157

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 4
- Part time: 20,822 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - .5 INCH CRACK AT NR 4 FORWARD CAP RIB AT LOWER FLANGE RADIUS AND TORQUE ROD CUT OUT.  CRACK WAS VISUALLY FOUND BY CLT INSPECTION.  REPAIRED NR 4 CAP RIB.  FABRICATED NEW RIB, PER SRM 57-02-03 AND SRM 20-30-06.  (M)
